American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Dietmar Vogt. A characteristic property of the space $s$. Proc. Amer. Math. Soc. 143 (2015) 1183-1187.
Abstract, references, and article information   
View Article: PDF

[2] F. Albiac and C. Leránoz. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008) 1643-1647. MR 2373593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anna Kaminska and Pei-Kee Lin. On the extensions of homogeneous polynomials. Proc. Amer. Math. Soc. 135 (2007) 2471-2482. MR 2302568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Junde Wu and Shijie Lu. An automatic adjoint theorem and its applications. Proc. Amer. Math. Soc. 130 (2002) 1735-1741. MR 1887021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Angela A. Albanese. On compact subsets in coechelon spaces of infinite order. Proc. Amer. Math. Soc. 128 (2000) 583-588. MR 1625764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. J. Fleming and J. C. Magee. FK-multiplier spaces. Proc. Amer. Math. Soc. 125 (1997) 175-181. MR 1353384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. DeFranza and K. Zeller. Erratum to ``Hardy-Bohr positivity''. Proc. Amer. Math. Soc. 124 (1996) 2611-2611. MR 1385912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Ángeles Miñarro. A characterization of quasinormable K\"othe sequence spaces . Proc. Amer. Math. Soc. 123 (1995) 1207-1212. MR 1227526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. DeFranza and K. Zeller. Matrix summability of unbounded sequences . Proc. Amer. Math. Soc. 115 (1992) 171-175. MR 1094498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miguel A. Ariño and Benjamin Muckenhoupt. A characterization of the dual of the classical Lorentz sequence space $d(w,q)$ . Proc. Amer. Math. Soc. 112 (1991) 87-89. MR 1031661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin Buntinas and Naza Tanović-Miller. Absolute boundedness and absolute convergence in sequence spaces . Proc. Amer. Math. Soc. 111 (1991) 967-979. MR 1039252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeff Connor. Matrix maps and the isomorphic structure of BK spaces . Proc. Amer. Math. Soc. 111 (1991) 45-50. MR 1034884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Françoise Bastin and José Bonet. Locally bounded noncontinuous linear forms on strong duals of nondistinguished K\"othe echelon spaces . Proc. Amer. Math. Soc. 108 (1990) 769-774. MR 1002152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dietmar Vogt. Power series space representations of nuclear Fr\'echet spaces . Trans. Amer. Math. Soc. 319 (1990) 191-208. MR 1008704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jörg Krone. On projections in power series spaces and the existence of bases . Proc. Amer. Math. Soc. 105 (1989) 350-355. MR 933516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dominikus Noll and Wolfgang Stadler. Sliding hump technique and spaces with the Wilansky property . Proc. Amer. Math. Soc. 105 (1989) 903-910. MR 989099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Z. U. Ahmad and Mursaleen. An application of Banach limits . Proc. Amer. Math. Soc. 103 (1988) 244-246. MR 938676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Miguel A. Ariño. Convexity and Banach envelope of the weak-$L\sb p$ spaces . Proc. Amer. Math. Soc. 100 (1987) 661-665. MR 894434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Estrada and R. P. Kanwal. Series that converge on sets of null density . Proc. Amer. Math. Soc. 97 (1986) 682-686. MR 845987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. K. Snyder. A property of the embedding of $c\sb 0$ in $l\sb \infty$ . Proc. Amer. Math. Soc. 97 (1986) 59-60. MR 831387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. P. B. Eggermont and Y. J. Leung. On a factorization problem for convergent sequences and on Hankel forms in bounded sequences . Proc. Amer. Math. Soc. 96 (1986) 269-274. MR 818457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. K. Snyder. A permanence theorem for sums of sequence spaces . Proc. Amer. Math. Soc. 93 (1985) 489-492. MR 774008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Nawrocki and A. Ortyński. The Mackey topology and complemented subspaces of Lorentz sequence spaces $d(w,p)$ for $0. Trans. Amer. Math. Soc. 287 (1985) 713-722. MR 768736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas Landes. Normal structure and weakly normal structure of Orlicz sequence spaces . Trans. Amer. Math. Soc. 285 (1984) 523-534. MR 752489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. K. Snyder. Universal families for conull FK spaces . Trans. Amer. Math. Soc. 284 (1984) 389-399. MR 742431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Das, B. Kuttner and S. Nanda. Some sequence spaces and absolute almost convergence . Trans. Amer. Math. Soc. 283 (1984) 729-739. MR 737896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2